# SDR SWIA202055569

- Difficulty date: December 5, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLEAT P/N 600-31902-269 COMMON TO PAX DOOR FORMER FS 338 AND DD6 INTERCOSTAL.  C-CHECK RO 1/17/2021.  ORDERED AND RECEIVED NEW CLEAT P/N 600-31902-269.  REMOVED AND REPLACE CRACKED CLEAT WITH A NEW CLEAT COMMON TO THE PAX DOOR FORMER FS 338 AND INTERCOSTAL DD6, REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV-N.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
